# SDR MASA200700171

- Difficulty date: March 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 22,589 hours, 17,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2765 PHX.  ORANGE ESCAPE PATH LIGHTING INOP AT THE SERVICE DOOR.  MX REMOVED AND REPLACED THE STRIP, OPS NORMAL.
